# SDR ASOA2015020512163

- Difficulty date: January 16, 2015
- Submitted: February 5, 2015
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 28,421 hours, 26,229 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATION NOTED ON RT LOWER WING PLANK ACCESS HOLE 640EB, WS 116.83 LANDING 60 PERCENT FULL SCREEN HEIGHT.  FAILED NDT.  COMPLIED WITH EC/TC EO 600-57-81.  C/W IAW REO 601R-57-21-030, REV L.
